Coincidences of real-valued maps from the n-torus
Fundamenta Mathematicae, Tome 57 (1965) no. 1, pp. 63-89
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_57_1_63_89,
author = {Philip Bacon},
title = {Coincidences of real-valued maps from the n-torus},
journal = {Fundamenta Mathematicae},
pages = {63--89},
year = {1965},
volume = {57},
number = {1},
doi = {10.4064/fm-57-1-63-89},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-57-1-63-89/}
}
Philip Bacon. Coincidences of real-valued maps from the n-torus. Fundamenta Mathematicae, Tome 57 (1965) no. 1, pp. 63-89. doi: 10.4064/fm-57-1-63-89
Cité par Sources :